# SDR IPXA2025020220164

- Difficulty date: February 1, 2025
- Submitted: February 7, 2025
- Operation: Air carrier
- Aircraft: N342UP
- Make and model: Boeing 767-34AF
- Aircraft serial: 37865
- Aircraft time: 32,562 hours, 12,187 cycles
- System (JASC): 5754 · Leading Edge Devices
- Part: Skin
- Condition: Debonded
- Location: Nr 8 Slat
- Component: Nr 8 Slat, Boeing
- Component part number: 114T4105406G
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

DISBOND PNL, RT WING NR 8 L/E SLAT INBD, SIDE INNER UPPER WEDGE.  INST THE EXT DBLR WITH FILM ADHESIVE & CURE IAW SRM 51-70-10-2R-0 PARA 18 & 20. PERFORMED NDT/UT FOR REWORKED AREA & 8" FROM WHERE EDGES OF HEAT BLANKET, IAW NDT MANUAL PT1 51-01-01 & 51-04-00 REV:139. NO DEFECT FOUND. CLEAN, SEAL & FINISH REP AREA IAW SRM 51-70-10-2R-0 PARA 22 REV.91. IAW AMM27-81-02-424-099 REV.144 STEP 3.A TO 3.H(16) INST RT WING NR 8 SLAT IAW AMM 27-81-02-424-099 REV.144 STEP 3.H(17) TO 3.I(13)  ADJUST & TEST NR 8 SLAT RT WING RESULT CONDITION CK SATIS IAW AMM 30-11-06-404-009 REV 144 INST DUCT. CONDITION CK IAW AMM 30-11-00-790-801 REV 144, LEAK CK, TEST OF 8-9 ANTI-ICE DUCT,  SATIS & NO LEAK FOUND.
